# SDR SWAA992112

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 65C46990
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, T/E FLAP POSITION INDICATION OF FLAPS NOT RETRACTING BETWEEN 2 AND 5 DEGREES.  RESET T/E FLAP POSITION INDICATOR C/B, RESEATED T/E FLAP POSITION TRANSMITTER CONNECTOR.  OPERATED T/E FLAPS, OPS CK GOOD.  LATER DURING RON AT BWI REMOVED AND REPLACED T/E FLAP POSITION INDICATOR FOR MX CONVENIENCE.
